# SDR 2007UALA00985

- Difficulty date: April 2, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 40,772 hours, 29,769 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE FWD OF AFT CARGO DOOR.  LOCATED ON FWD DOOR FRAME, 19 INCHES FROM BOTTOM OF DOOR.  DAMAGE IS ACROSS SEVERAL FLUSH RIVET HEADS.  ALSO HAS A CRACK IN THE OUTER SKIN.  *S/D*  MAJOR REPAIR:  DAMAGE REMOVED, FABRICATED AND INSTALLED REPAIR PARTS.  REFERENCE EVA 70158A.
